# SDR JGVR20210526003

- Difficulty date: May 26, 2021
- Submitted: May 26, 2021
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N382QS
- Make and model: Cessna 680A
- Aircraft serial: 6800245
- Aircraft time: 11,515 hours, 7,671 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED 2 AREAS OF CORROSION LOCATED ON AFT SPAR , LOWER SPAR CAP AT WS 37.00. FOUND INBD BLEND TO BE WITHIN LIMITS. PER NJA GMM 2.2.2 THIS IS LEVEL 1 CORROSION.  FOUND 1 AREA AT WS 37.00 TO BE BEYOND LIMITS IAW C680 SRM 51-70-02. PROTECTED BARE METAL WHERE CORROSION BLEND WAS WITHIN SRM LIMITS IAW C680 SRM 51-20-01. REPAIRED CORROSION BLEND BEYOND LIMITS LOCATED AT WS.37.00 IAW TEXTRON ENGINEERING MEMO DQ30056M1 SUBJECT: LEFT-HAND WING AFT SPAR LOWER CAP CORROSION. DATED MAY 20,2021.
